# SDR AALA202205039032

- Difficulty date: May 1, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737
- Aircraft serial: 31172
- Aircraft time: 26,453 hours, 11,050 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REJECTED TAKEOFF DUE TO AFT ENTRY DOOR OPEN LIGHT. FOUND AFT ENTRY DOOR HANDLE NOT FULLY CLOSED. ACCOMPLISHED OPERATIONAL CHECK OF AFT ENTRY DOOR PER AMM 52-13-00-601.
